# SDR AALA20161220013

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 85,804 hours, 46,105 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Actuator
- Part number: 5485064
- Part serial: 1754782
- Condition: Faulty
- Location: Engine Sync
- Part time: 31,051 hours, 16,312 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, H

## Discrepancy

TAKEOFF ABORTED AT 82 KNOTS AT DFW. NORMAL ABORT. LEFT ENGINE ACCELERATED NORMALLY TO 1.4 EXHAUST PRESSURE RATIO BUT NEVER BEYOND 1.5.  MANUALLY PUSHED THROTTLES FORWARD WITH NO RESPONSE. DISENGAGED AUTO-THROTTLES. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED LEFT ENGINE SYNCHRONIZATION ACTUATOR ASSEMBLY AND CONTROL BOX IAW AMM 76-11-02.  SYNCHRONIZATION AND ACCELERATION TESTS OPERATIONAL CHECK GOOD.
